MAUDE Adverse Event Report: COOPERSURGICAL, INC. NEO-FIT; ENDOTRACHEAL TUBE HOLDER

COOPERSURGICAL, INC. NEO-FIT; ENDOTRACHEAL TUBE HOLDER
Model Number 42-2540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: newborn.H7: product identified as part of recall z-0223-2023 initiated on october 20, 2022.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when applying the neofit to the infant, the metal cleats dislodged and went into the baby's mouth.Fortunately, they were able to scoop it out before the baby swallowed it.Device identified as part of a recall.Recall information was resent to customer by product surveillance with a request to immediately quarantine and discontinue use of affected devices.42-2540 neo-fit 2024-09-0000457.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi on 12/jan/2022 and was sold on 28/mar/2022.Manufacturing record review: dhr 314676 was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: not applicable.Product was not returned.Visual evaluation: the complaint product has not been returned to coopersurgical.Functional evaluation: a functional evaluation could not be completed as the complaint unit cannot be returned to coopersurgical.However, units in finished goods inventory were sufficient to detect a problem and relevant to this complaint.Root cause: an investigation has determined the root cause is due to a defective component (p/n 005-052) that may lend itself to breaking off.The lot number involved was part of the recall.Recall notice was sent and device should have been quarantined and returned for replacement.Corrective actions: a review of the process during assembly confirms the clips are of stainless steel and put in place with the use of a press specifically designed to securely hold all relevant components in place.Further review of component 005-052 revealed a defect where the corners were noted to be out of specification under a non-routine inspection.A scar was issued to the vender under ncmr-2022-09-003 which pulled all sk material to mr.Work orders (b)(4) in (b)(4) were placed on hold.A sampling from 2 lots were pulled (319298 & 311690) from finished goods and confirmed to have the same weak spot on the clip ends.A regulatory hold was placed on this product and an hhe was generated.Final disposition of product on hold to be determined under capa 793 which was issued to complete the investigation and corrective actions.

Brand Name
NEO-FIT
Common Device Name
ENDOTRACHEAL TUBE HOLDER
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key20352746
Report Number1216677-2024-00058
Device Sequence Number8127098
Product Code JAY
UDI-Device Identifier00888937016659
UDI-Public(01)00888937016659(10)314676(17)241223
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/23/2024
Device Model Number42-2540
Device Catalogue Number42-2540
Device Lot Number314676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown